# SDR IPXA2021052369720

- Difficulty date: May 14, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 82,010 hours, 17,344 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: ARB02173
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CL/H WING O/B FRONT SPAR SLAT TRACK #9 CAN ASSY. IS CRACKED AT STA. XOS. 602.6502.REPAIRED CRACKED SLAT CAN ASSY. AT STA. XOS. 602.6502 IAW VT-SAA EA 011-5721-01-A9113 REV. I/R AND UPS EO MD11-5720-80453-A. (MINOR)
